Cisplatin and bleomycin-induced acute peripheral-vascular stenosis in patient with testicular cancer
Related Experiment Video
Updated: Mar 9, 2026

Endobronchial Ultrasound-guided Intratumoral Injection of Cisplatin for the Treatment of Isolated Mediastinal Recurrence of Lung Cancer
Published on: February 12, 2017
Tayyar Alp Ozkan1, Ufuk Aydin2, Derih Ay2
1Department of Urology, Kocaeli Derince Training and Research Hospital, Kocaeli, Turkey.
Abstract:
After cisplatin and bleomycin-containing chemotherapy (CTx) for testicular cancer, part of the patients may develop acute or long-term cardiovascular toxicity. In the present case, we reported that a 58-year-old male patient presenting with testicular tumors who developed acute peripheral arterial disease during combination CTx with bleomycin, etoposide, and cisplatin. Superficial femoral artery occlusion not responded to structure thrombolytic and anticoagulators treatment. Left lower extremity was amputated below knee. In patients with high risk of cardiovascular disease, prophylactic anticoagulation may be recommended. The risk of causing factors of thromboembolism in patients with testicular cancer under cisplatin and bleomycin-containing CTx should be evaluated.
Related Concept Videos
Peripheral Artery Disease III: Interprofessional Care
Peripheral Artery Disease I: Introduction
Pulmonary Embolism II: Diagnostic Studies and Interprofessional Care

